MAUDE Adverse Event Report: BLUE BELT TECHNOLOGIES REAL INTELLIGENCE TRACKING CAMERA; ORTHOPEDIC STEREOTAXIC INSTRUMENT

BLUE BELT TECHNOLOGIES REAL INTELLIGENCE TRACKING CAMERA; ORTHOPEDIC STEREOTAXIC INSTRUMENT
Model Number ROB10025
Medical Device Problem Code Intermittent Communication Failure (4038)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/09/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Internal complaint reference: (b)(4).
 
Event or Problem Description
It was reported that, while mapping the femur in a cori sawbones demo, they received an error saying: "camera disconnected re-establish connections and press continue to reinitialize the tracking system".They pressed continue and received the following error: "camera failed to reinitialize".They press continue to try again.They went to check the ethernet cable and observed two solid red lights on the back of the camera.They exited the case, swapped ethernet cables, and when they got to the connection screen, the camera would not connect.They powered down the system and rebooted it.When they got back to the connection screen, the camera was able to connect.However once again, when they painted the femur the camera had the same set of errors as described above.Quality recommended resetting the shock sensor.They attempted to perform this; however, when they were in the code input screen, the console was unable to connect with the camera.It said "searching for devices.Error: cannot fins any device".They restarted the system and tried this again and received the same error.Finally they attempted to get through registration as quickly as possible to see if they could get to the planning screen.They were able to do this and the camera did not go down.They even collected joint laxity and burred the distal femur.After that, they opened a uka case and went through the entire workflow except for cutting.No case involved; therefore, there was no patient involvement.It is unknown if the issue is from camera or console.
 
Additional Manufacturer Narrative
Section h3, h6: the real intelligence tracking camera, part number rob10025, serial number (b)(6), intended for treatment was not returned for evaluation.A relationship between the reported event and the device could not be established.A complaint history review for similar reported/confirmed complaints has identified prior events.A review of manufacturing records indicate the device met all specifications upon release into distribution.The failure mode and associated risk have been anticipated within the risk file.As a result of the risk assessment the quality team has been notified for further investigation.Although the reported problem was not confirmed through a visual or functional evaluation, factors contributing to the reported symptom may have been associated with a catastrophic failure of the camera.Based on the investigation, the need for a corrective action is not recommended or required at this time.Should any additional information be received the complaint will be reopened.The failure mode will continue to be closely monitored through complaint investigation and trended through post market surveillance activities.

Brand Name
REAL INTELLIGENCE TRACKING CAMERA
Common Device Name
ORTHOPEDIC STEREOTAXIC INSTRUMENT
Manufacturer (Section D)
BLUE BELT TECHNOLOGIES
2905 northwest blvd ste 40
plymouth MN 55441
Manufacturer (Section G)
BLUE BELT TECHNOLOGIES
2905 northwest blvd ste 40
plymouth MN 55441
Manufacturer Contact
holly topping
7000 west william cannon drive
austin, TX 78735
5123913905
MDR Report Key13957675
Report Number3010266064-2022-00233
Device Sequence Number12025481
Product Code OLO
UDI-Device Identifier00885556757437
UDI-Public00885556757437
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K193120
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/27/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberROB10025
Device Catalogue NumberROB10025
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/09/2022
Supplement Date Received by Manufacturer07/21/2022
Initial Report FDA Received Date03/30/2022
Supplement Report FDA Received Date07/27/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown